# SDR 2005FA0000727

- Difficulty date: May 1, 2005
- Submitted: May 16, 2005
- Operation: General aviation
- Aircraft: N733ZK
- Make and model: Cessna 172N
- Aircraft serial: 17268677
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Condition: Spalled
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFTERS SPALLED ON 5/7/2005, BUT NO DAMAGE TO THE CAMSHAFT AT THAT TIME.  2/16/2005 LIFTERS SPALLED AGAIN CAUSING THE CAMSHAFT TO NEED REPLACEMENT. (K)
